Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 8, Pages 232–248 (Mi umn8824)  

This article is cited in 2 scientific papers (total in 2 papers)

Surveys and Translations
Series of papers on partial differential equations of the elliptic type

Solutions of linear partial differential equations of second-order of elliptic type

Willy Feller


Full text: PDF file (2138 kB)

Citation: Willy Feller, “Solutions of linear partial differential equations of second-order of elliptic type”, Uspekhi Mat. Nauk, 1941, no. 8, 232–248

Citation in format AMSBIB
\Bibitem{Fel41}
\by Willy~Feller
\paper Solutions of linear partial differential equations of second-order of elliptic type
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 8
\pages 232--248
\mathnet{http://mi.mathnet.ru/umn8824}


Linking options:
  • http://mi.mathnet.ru/eng/umn8824
  • http://mi.mathnet.ru/eng/umn/y1941/i8/p232

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Molchanov, “Diffusion processes fnd Riemannian geometry”, Russian Math. Surveys, 30:1 (1975), 1–63  mathnet  crossref  mathscinet  zmath
    2. M. V. Polovinkina, I. P. Polovinkin, “O svoistvakh rimanovykh metrik, svyazannykh s $B$-ellipticheskimi operatorami”, Materialy Voronezhskoi zimneiámatematicheskoi shkolyáźSovremennye metody teorii funktsiiái smezhnye problemy╗.á28 yanvarya–2 fevralya 2019 g.ááChast 1, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 170, VINITI RAN, M., 2019, 31–37  mathnet  crossref  elib
  • Ë˝´ň§Ŕ ýÓ˛ňýÓ˛Ŕ¸ň˝ŕŔ§ ÝÓˇŕ
    Number of views:
    This page:373
    Full text:200
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022